Volume 23, Issue 2 (Summer 2018)                   2018, 23(2): 121-146 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rashidi A, Abbasi E, Jafari M, Mohammadi N. A Mathematical Model of Optimal Budget Allocation Based on Performance in the Social Security Organization. The Journal of Planning and Budgeting. 2018; 23 (2) :121-146
URL: http://jpbud.ir/article-1-1695-en.html
Department of Management, Alzahra University, Tehran, Iran , abbasiebrahim2000@Alzahra.ac.ir
Abstract:   (902 Views)
This research aims to provide a performance-based budgeting model in the social security organization which has independent and similar departments across the country. The statistical population of this research is the Social Security Organization Insurance's department. Following the library reviews and adapted from the performance indicators of the subcommittee of the insurance company's deputy, 38 functional indicators have been identified for the departments of the provinces and their respective branches. Then, the associated information regarding these indicators, extracted from the Statistical Yearbook of Economic and Organizational Planning, have been weighted by using Shannon's entropy method. Hence, based on real data of 2017 and on the basis of the province's degree of availability and regional equilibrium, the model is formulated. The results of applying the proposed model and comparing it with the current organization show that the organization's current method in budget allocation is not optimal.
Full-Text [PDF 998 kb]   (310 Downloads)    
Type of Study: Research | Subject: financial economics
Received: 2018/11/10 | Accepted: 2019/03/16 | ePublished ahead of print: 2019/10/2 | ePublished: 2018/09/22

Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | The Journal of Planning and Budgeting

Designed & Developed by : Yektaweb